# SDR R61A2023081800419

- Difficulty date: August 1, 2022
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17005663005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR PANEL FOUND ON FWD FUSE FR12-14 RBL36-49. REPLACED SHEAR PANEL PN 170-05663-005 IAW SRM 51-41-02, 51-43-04.
